# SDR EISA99019

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 11331DGDME
- Condition: Loose
- Location: Galley Door
- Part time: 370 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD DOOR ESCAPE SLIDE LOOSE FROM DOOR.  REINSTALLED FORWARD GALLEY DOOR ESCAPE SLIDE, REINSTALLED LOCK RELEASE CABLE IAW MM 25-62-0.  (M)
